# SDR GTIA000156

- Difficulty date: April 7, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - RIGHT OVERWING EMERGENCY EXIT ROW EPL TRACK MISSING 2 SMALL DIVIDER COVERS UNDER THE TOP CLEAR PLASTIC COVER.  INSTALLED MISSING COVERS IN EPL TRACK AT RIGHT OVERWING EMERGENCY EXIT ROW.  (M)
